Format

Send to

Choose Destination
See comment in PubMed Commons below
Br J Dermatol. 1997 Nov;137(5):808-11.

Acute generalized exanthematous pustulosis following oral nystatin therapy: a report of three cases.

Author information

1
Department of Dermatology, University Hospital, University of Würzburg.

Abstract

We report three cases of acute generalized exanthematous pustulosis (AGEP) following oral administration of nystatin. All cases showed similar clinical features and histopathological findings, and a delayed-type hypersensitivity to nystatin could be demonstrated in patch and prick testing. Drug eruptions to nystatin are extremely rare, and, to our knowledge. AGEP has not been reported previously.

PMID:
9415247
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center